# SDR SIMA952891

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: ASNA240305
- Condition: Loose
- Location: Lt Aileron
- Component: Aerosp, S27112012002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF ENGINEERING ORDER E9-2700-001 REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM (AD 93-22-10).  MAINTENANCE FOUND THE NR 4 IDLER ARM IN THE LEFT WING WITH A LOOSE BEARING.  IDLER ARM WAS REMOVED AND REPAIRED BY INSTALLING A NEW BEARING IAW SRM 51-25-21.  MAINTENANCE REINSTALLED IDLER ARM ON AIRCRAFT.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
